# SDR REXA2022053100931

- Difficulty date: April 14, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE RAIL SEAT TRACK IS CORRODED BETWEEN F.S. 765.00+15 AND F.S. 847.00+16.	REPLACED SIDE SEAT RAIL IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
